MAUDE Adverse Event Report: TORNIER INC PERFORM REV INSRT SZ 3/4 42MM DIA -2MM 55% VE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC PERFORM REV INSRT SZ 3/4 42MM DIA -2MM 55% VE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number ARS1022306
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The perform -2 poly did not properly seat into the 3 perform standard stem.A second one was used and it didn't seat again.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Upon further review of the risk assessment, this complaint was re-evaluated and determined to be non-reportable.No indication of patient impact was identified, and the procedure was completed successfully.Therefore, the initial mdr should not have been reported.
 
Event or Problem Description

Brand Name
PERFORM REV INSRT SZ 3/4 42MM DIA -2MM 55% VE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24402252
Report Number0001649390-2026-00173
Device Sequence Number9730483
Product Code KWS
UDI-Device Identifier00846832094233
UDI-Public00846832094233
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K241878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberARS1022306
Device Lot NumberAZ4322341081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown